# SDR FDEA2019112243018

- Difficulty date: September 14, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: APB74451
- Condition: Corroded
- Location: Bs 1321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT UNDER FLOOR  NEAR STA 1321 AT LBL 106 TUNNEL.  STRUCTURE   EXFOLIATED DOT 16 REMOVED CORROSION, ALODINED AND FR-PRIMED AREA PER SRM 51-21-01-0G.  BLEND OUT   AREA IS ACCEPTABLE TO USE AS IS REF E.A # T-1-5730-T0349941 P1.  WING PLATES AND SKIN   CENTER WING UPPER SKIN EXFOLIATION NEAR STATION 1321 LBL 106.
